# SDR DL72S011822

- Difficulty date: November 17, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N533DA
- Make and model: Boeing 727232
- Aircraft serial: 22046
- Aircraft time: 61,942 hours, 45,955 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part serial: 20981
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHT INOP.  REPLACED LIGHT ASSY.
